# SDR CALA2013100791805

- Difficulty date: October 4, 2013
- Submitted: October 8, 2013
- Operation: Air carrier
- Aircraft: N820UA
- Make and model: Airbus A319-131
- Aircraft serial: 898
- Aircraft time: 50,834 hours, 20,333 cycles
- Engine: Iae V2522A5
- System (JASC): 3441 · Inertial Guidance System
- Part: Iru
- Condition: Malfunctioned
- Location: Nr 3
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON ARRIVAL IRU NR 3 OFF 6.5 KTS AFTER 4 HOUR FLIGHT.  IAW ECRA 3410-01791 CARRY FORWARD REALIGNED IRU NR 3.
